Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 10, Pages 627-633
http://dx.doi.org/10.1155/S0161171202110155

A new proof of some identities of Bressoud

School of Mathematical Sciences, University of Exeter, Exeter EX4 4QE, UK

Received 18 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robin Chapman, “A new proof of some identities of Bressoud,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 10, pp. 627-633, 2002. https://doi.org/10.1155/S0161171202110155.